MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911438250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 03/18/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2016-11027 and 2134265-2016-11028.It was reported that the patient died.In (b)(6) 2012, the patient presented due to unstable angina and coronary angiography was performed.The target lesion was a de novo lesion located in the proximal right coronary artery (rca) extending up to the distal rca with 100% stenosis and was 110mm long with a reference vessel diameter of 3.5mm.The target lesion was treated with pre-dilatation and placement of a 2.50x38mm, 2.75x38mm and 3.5x38mm promus element¿ plus drug-eluting stents in overlapping manner.Following post-dilatation, residual stenosis was 25%.The following day, the patient was discharged on aspirin and clopidogrel.In (b)(6) 2016, the patient expired.The cause of death was unknown.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that the patient death was confirmed as a cardiac event and possibly stent thrombosis.As per adjudication.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6149632
Report Number2134265-2016-11026
Device Sequence Number16362890
Product Code NIQ
UDI-Device Identifier08714729823735
UDI-Public(01)08714729823735(17)20130213(10)15121661
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2013
Device Model NumberH7493911438250
Device Catalogue Number39114-3825
Device Lot Number15121661
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/06/2016
Supplement Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age79 YR